# SDR HALA20250121025

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 51,865 hours, 8,150 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 1R INTERPHONE CORD BROKEN BOTTOM OF HANDSET. REOMVED AND REPLACED 1R HANDSET TEST OK PER: AMM23-73-44.
